# SDR DALA2023032402308

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CORROSION ON DIAPHRAGM STA Y=200 RBL45 - 55 (UNDER R1) VIEW FROM E/E COMPARTMENT. CORRECTIVE ACTION: REPAIR ON DIAPHRAGM STA Y=200 RBL45 - 55 (UNDER R1) VIEW FROM E / E COMPARTMENT WAS PERFORMED PER B-717-200 SRM 51-70-10 REPAIR 2 PAR. 4 FIG. 201. (LP 2685554)
